# SDR DALA2021101106222

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,008 hours, 14,801 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 NO.1 NECELLE STRUT FWD UPPER SPAR WEB O/B DRAIN HOLE FOUND CRACK AT NAC STA 160. CORRECTIVE ACTION: REPAIRED AND ACCOMPLISHED AS PER PRI 594142-14. (1977043)
